# SDR 98FDEA00102

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0221 BS 720B PLUS 5, STRINGER 15R END CRACKED AT HI-LOK FWD OF WING SCANNING LIGHT.  CUT END OF STR HFEC CHECKED CUT EDGE OF STRINGER.  FABRICATED U-CHANNEL OF .040 7075-T6 AND FILLERS.  INSTALLED REPAIR IAW SRM 53-10-3 FIG 5.
